# SDR REXA2016F00025

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Part time: 24,004 hours, 21,644 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEAM WEB AT FS 280 FOUND TO BE EXFOLIATED FROM RBL9 TO LBL9.  CORROSION HAD A 100 PERCENT MATERIAL LOSS.
